# SDR MWEA0707135

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- Aircraft time: 3,581 hours, 1,874 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UPPER DEFLECTOR DOOR HAS A CRACK IN OUTBOARD END OF INTERNAL FRAME IN FRAME RADIUS AT STATION 26.666.  FABRICATED AND INSTALLED DOUBLER.
